# SDR YENA201612241108

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 61,430 hours, 22,186 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 0310
- Condition: Failed
- Location: Nr 1
- Part time: 49,802 hours, 17,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW PERFORMED AN AIR RETURN,  DUE TO RECEIVING ELECTRIC IDG 1 OIL LOW PRESSURE ON ECAM.  R & R ENGINE NR 1 IDG IAW 24-31-50.  PERFOMED OPS CHECK. OPS CHECKED PASSED.
